RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 6, Pages 739–754 (Mi mz6736)  

This article is cited in 2 scientific papers (total in 2 papers)

Doctoral theses

Investigations by statistical sequential analysis

A. N. Shiryaev


Full text: PDF file (1289 kB)

English version:
Mathematical Notes, 1968, 3:6, 473–482

Bibliographic databases:

UDC: 519.2

Citation: A. N. Shiryaev, “Investigations by statistical sequential analysis”, Mat. Zametki, 3:6 (1968), 739–754; Math. Notes, 3:6 (1968), 473–482

Citation in format AMSBIB
\Bibitem{Shi68}
\by A.~N.~Shiryaev
\paper Investigations by statistical sequential analysis
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 6
\pages 739--754
\mathnet{http://mi.mathnet.ru/mz6736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229343}
\zmath{https://zbmath.org/?q=an:0169.21202|0162.21403}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 6
\pages 473--482
\crossref{https://doi.org/10.1007/BF01110609}


Linking options:
  • http://mi.mathnet.ru/eng/mz6736
  • http://mi.mathnet.ru/eng/mz/v3/i6/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Sh. Liptser, A. N. Shiryaev, “Interpolation and filtering of a jump-like component of a Markov process”, Math. USSR-Izv., 3:4 (1969), 853–865  mathnet  crossref  mathscinet  zmath
    2. R. Sh. Liptser, A. N. Shiryaev, “On the density of probability measures of diffusion-type processes”, Math. USSR-Izv., 3:5 (1969), 1055–1066  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:317
    Full text:130
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020